MathSciNet Relay Station
MathSciNet bibliographic data
MR1838799 (2002e:53121) 53D05 (17B99 53C30 53D17)
Agaoka, Yoshio Uniqueness of left invariant symplectic structures on the affine Lie group. Proc. Amer. Math. Soc. 129 (2001), no. 9, 2753–2762 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement